# SDR CALA2025101510116

- Difficulty date: September 5, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 76,378 hours, 28,812 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88319
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT THE LOWER FASTENER NR 3 HOLE OF L3 WINDOW FRAME POST.  REF TO EA 5310-08195 REV C OP 003.  PERFORMED REPAIR TO L3 WINDOW FRAME E-F POST REPAIR IAW ECRA 5310-08678.
